MAUDE Adverse Event Report: ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION SYSTEM; PERCUTANEOUS CATHETER

ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION SYSTEM; PERCUTANEOUS CATHETER
Catalog Number REF 7001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a left ica terminus occlusion.A first pass with freeclimb 70 reperfusion system and synchro select standard left some residual clot in the mid portion of the m1 segment.During the second pass the devices were advanced into mid m1 segment.Tenzing 7 and synchro wire were removed and aspiration was performed through freeclimb 70 for roughly 1-2 minutes.Freeclimb 70 catheter was retracted into the zoom 88 catheter at the horizontal petrous segment of the left ica.A contrast injection through the zoom 88 catheter identified extravasation at left m1 segment.A dissection occurred.

Brand Name
FREECLIMB 70 REPERFUSION SYSTEM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer (Section G)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer Contact
matthew fortson
155 bovet road suite 100
san mateo, CA 94402
6503800495
MDR Report Key18944700
Report Number3016522967-2024-00004
Device Sequence Number19541383
Product Code NRY
UDI-Device Identifier00853799007497
UDI-Public(01)00853799007497(17)260108(10)24012403
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K223530N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Catalogue NumberREF 7001
Device Lot Number24012403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FULL LENGTH 070 REPERFUSION SYSTEM
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown